# SDR C1HA200083002

- Difficulty date: April 17, 2000
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 5007024620
- Part serial: AA24113
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GASPER FAN SMELLS LIKE BURNING SULPHER WHEN TURNED ON.
